# SDR AU990858

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Fretted
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE SADDLE FRETTED AND TUNNEL MEASUREMENTS OUT OF LIMITS.  COUNTERWEIGHTS ALSO UNSERVICEABLE IAW CONTINENTAL SB 93-4.
